# SDR UIEA2019111855917

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,309 hours, 20,941 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0631
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GEN "OFF" WITH LEFT GENERATOR DRIVE, NO VOLTS OR FREQ.( TRANSFERRED TO MDDR 120592 AS PER MEL 24-00-01-01, CAT "B".  LP 1231422 - M6; PER CUSTOMER REQUEST, REMOVED AND REPLACED #1 ENGINE AIR/OIL COOLER PER AMM 24-11-04. LEAK AND OPS CHECKS SATISFACTORY. OFF PART (PN: 35E38-5,  SN: AEYT0513).  LP 1231423 - M7; PER CUSTOMER REQUEST, REMOVED AND REPLACED #1 ENGINE IDG FUEL/OIL COOLER PER AMM 24-11-05. OFF PART (PN UA538728-1,  SN UDDB1764).  LP 1231422 - M5; REMOVED AND REPLACED #1 ENGINE IDG AS PER AMM 24-11-01. LEAK AND OPS CHECK SATISFACTORY. THIS CLEARS MDDR 120592. PLACARDS REMOVED AND MCC NOTIFIED.   )
